From the perspective of the residents

[>> deutsch]

Below, you see a medical certificate and a video statement concerning the events of the 14th of March 2018 in Donauwörth. To protect the identity of those concerned, the voices are distorted and the faces are covered.

Anamnesis:

The patient originates from Gambia and is residing in asylum seeker housing. For reasons unknown to him, police suddenly appeared there, while he was merely wanting to leave the building. During the police procedure, he says the police suddenly drew out pepper spray which they sprayed in his eyes, causing him to feel faint and hindering his breathing. The patient is visibly intimidated and is shaking all over.

Diagnosis:

Hyperventilation after police procedure using pepper spray

Stinging eyes and throat after use of pepper spray

Dizziness eases gradually

Therapies:

The patient was innitially intimidated and hyperventilating but without any pathology. The dizziness, as well as the stinging in throat and eyes ceased of its own accord. The patient was discharged to your care in improved condition.

Share on FacebookTweet about this on TwitterPrint this pageEmail this to someone